Hello everybody.

I’m supposed to take tramadol in addition to 3 x Ibu 600 against my extreme pain. Yesterday afternoon I boldly took the first tablet of 100 mg (dose should probably be increased after two weeks). About 3 hours later it started with severe nausea, half an hour later with dizziness. Shortly afterwards, I felt like drunk drunk. Nothing was more, I was just on the sofa, Gaaanz had heavy arms and legs. I did not dare get up, because everything has turned. When I went to bed at eleven o’clock it felt better, everything was gone this morning. However, since the late morning I have a hot, red head and I’m not feeling well. My blood pressure, which was finally set well, is also higher again. It says in the leaflet that you can rather expect that the blood pressure drops.

Now I am afraid of the next tablet, which I should throw so slowly. What if that gets worse from pill to pill? I have to work tomorrow, so drive also car.

And how will that be until I have to take one tablet twice a day?

Does anyone know that from you? Have you found a solution to the problem? Do you get used to it over time? So much so that one gets the daily routine (employment, driving a car …) regulated?

Lovely wishes

Kuchenfan

Tramadol makes such side effects, with nausea, dizziness and being “hot”.

Is also noted in the leaflet.

Therefore, you should not drive in the first 14 days under any circumstances, if you take the drug

take, you sit down right away! Normally, the vertigo then pretty much disappear fast, even the nausea.

Since you did not have such a drug with this for the beginning of high dosage, i’m sure you’ll react to that.

How much should you take from the tramadol?

Do you have the tramadol retard? this gives the active ingredient evenly over a certain period of time in the body. therefore, you must always take this at the same time.

Only when you have a consistent drug level in the body.

Therefore, if you realize that you still have problems with it, try the best in the evening take medication.

If it does not improve after the 14 days or if the side effects increase do not hesitate to contact your doctor.

For larger doses of tramadol I have the same reactions. Especially with the prolonged-release tablets to 100mg I had received. That’s why I dropped her off again.

However, when I take drops, often just a few drops are enough to relieve the pain. And if you have them takes responsibly, you can take them only when needed and does not need to be constantly blasted as with the prolonged-release tablets.

Normally, I take Zaldiar, which is a mixture of paracetamol and tramadol and the combination

the effect is better and does not need such high doses. In the beginning it was also bad for me the first days, but a syrup for nausea helped a lot. Zaldiar you can dose well, because you can take only as many as. You actually need up to 8 a day. But if you only need one, you still have none. Withdrawal symptoms. I feel more sympathetic.

In that sense, you’re right @gitta, if nothing else brings, you grab what helps. And if you write like that, then I think that you know yourself very well and then it works.

Regrettably, I also know the other side of Tramal, which ended up in the detox clinic. The woman did not get it even 2 years and was physically dependent on it at the end. There was also a psychological change and from then on there was no stopping.

For some years now, I have been taking opioids of various levels. Currently for about 4 years the hydromorphone (Jurnista, Palladon) and am satisfied with it. In addition I have a nice and above all competent Schmerzdoc :). Sometimes I think that you just make too much noise around the thing. In other countries around us, this is looser, recognizable by the number of prescriptions. Up ahead Denmark or Switzerland. Here comes the bureaucratic hype, although I can not say how it is in the other countries. This begins with the elaborate regulation (one should pay attention to the most embarrassing writing order) until finally in the pharmacy where some here a BTM fee demands.

If Tramal helps you so well, you’ve been given Palexia in a clinic before. In this “successor Tramal” but I also know a pros and cons…

Kuchenfan, I’m glad, if you now well tolerate it. is really just the beginning phase, with these side effects. If you take longer, then start again with the dose carefully.

Kuchenfan writes, gabs gave the MCP the initial potential side effects, how to minimize nausea. If this possibility exists, then it should be used.

Therefore, such a therapy does not need to be reconsidered. on the contrary, the doc that decrees it has m.e.n. even very responsibly and wisely acted.

Other medicines, even those of the first level m s.g. Scheme of pain therapy:

  • the s.g. NSAIDs such as diclofenac, ibuprofen etc. for these a stomach protection is absolutely necessary.
  • as significant damage in the stomach / intestinal tract can not be excluded, precisely because these NSAIDs are often
  • be taken long.
  • This gift of the magenschoner is made from the outset and therefore does not require the change to another drug. only if the side effects are significant, no question.
  • sometimes you have to live with the fact that medicines just do not only have effects, but also
  • side effects that are not to be despised, but u u. u. has to get along.

Gitta, I can class as well

As a user of opiates and morphine as a long-term treatment for chronic pain, I’ve been around for a long time those who tolerate valoron as an original in drop form. these are not daily in masses but in measured.

As a “last resort” therapeutic choice to keep these tips in check and at least survive the night.

Where I have been getting valoron for over 20 years. I have not become addicted or junkie.

Often it is believed that one is just dependent on the drops. it can happen. applied incorrectly, then it is a vicious circle. Due to the rapid flooding, the soothing effect drops off quickly. by none drips more and more at shorter intervals and the dilemma is there.

Nevertheless, sensibly applied and supervised by a physician, the possibility is rather low. retarded tablets are always.

If you can not tolerate it or if it does not have the therapeutic effect, unfortunately, you have the means of choice no other choice.

My other medicines relieve the permanent but not the s.g. “Sunburst pain” here is the bigger one the problem is that it can not be improved by an infinite “higher dosage” of the opiate / morphine. Especially after above, sometime also means end. the acceptable max. dose per day will be reached or the nw will be done nothing from a walking thing.

If my painful tips are bearable, I will not take them. that can be 2-3 days. yet

I am glad that I get this drug. driving a car, as well as working, was not an issue.

As far as the use of tilidine, outside of the therapeutic application, namely the junkies and others, who “shoot themselves” with it, who not only take the therapeutic dose, but also take it massively and not only orally, but often by iv injection .m.e.n. These have an enormous potential of procurement crime.

Recipes are stolen or doctors quickly visited and lied what it gives. “just on vacation”, “doctor not there”… and demand the prescription of tilidine. if all doctors would prevent such a prescription, they would be sure a major stumbling block in the way.

The new “btm duty” will change little about the abuse, the internet offers all possibilities to get everything, what you need, you just have to know how. These circles know that very well.

Times as a train of thought, for the time and again of prescriptions of drugs or their side effects.

By the way, nobody has to follow that.